HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋大学研究年報. 自然科学研究 = Hitotsubashi University research series. sciences >
22巻 (1983) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HNshizen0002201170.pdf1737KbAdobe PDF
Title: 正値対称行列上の確率分布およびそれに関連する分布II
Other Titles: On the Probability of the Positive Definite Symmetric Matrix and Related Distributions II
Authors: 早川, 毅
Issue Date: 31-Mar-1983
Publisher: 一橋大学
Citation: 一橋大学研究年報. 自然科学研究
Volume: 22
Start Page: 117
End Page: 202
Language: jpn
DOI: 10.15057/9439
Text Version: publisher
Appears in Collections:22巻 (1983)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback